# SDR UPS05845844

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT REMAINED ON IN FLIGHT, BREAKER POPPED, BREAKER RESET LIGHTS OPERATING NORMAL.  OPS CK NORMAL ON GROUND PER MM 33-50-00, OK TO CONTINUE SERVICE.
